# SDR CALA2020041000802

- Difficulty date: April 6, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 58,804 hours, 17,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0569. FOUND CRACK AT THE END OF THE STRG 16L AND STA 780+40 +3 IN BY THE EXTERNAL LIGHT ASSY AREA LH SIDE OF THE FUSELAGE AT PASSENGER CABIIN. DOT 82-051. REF AAR NR 9606676 INSTALLED FABRICATED PARTS AT THE END OF THE STRG 16L AND STA 780+40+3IN BY THE EXTERNAL LIGHT ASSY AREA LH SIDE OF THE FUSELAGE AT PASSENGER CABIN IAW B757-300 SRM 53-30-03 AND 51-40-02 REF AAR NR 9606676 ADD EMP:V891438
